# SDR QXEA200601729

- Difficulty date: June 29, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 18,060 hours, 25,898 cycles
- System (JASC): 2422 · AC Inverter
- Part: Caution Message
- Condition: Illuminated
- Location: Aux Inverter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2084 PRIMARY INVERTER CAUTION ILLUMINATED, SECONDARY INVERTER CAUTION ILLUMINATED.  MAINTENANCE FOUND INVERTER CONTROL CIRCUIT BREAKER OPEN.  RESET BREAKER.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
